# SDR 22AA201000039

- Difficulty date: February 13, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46999
- Aircraft time: 76,138 hours, 18,920 cycles
- Engine: Ge CF650C2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part serial: 46999
- Condition: Cracked
- Location: Nr 3 Pylon
- Part time: 76,138 hours, 18,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, NR 3 PYLON FWD FAIRING FOUND WITH CRACKED AT 02 LOCATIONS.  NON-ROUTINE NR 227, 02 EACH CRACK LOCATIONS AT NR 3 ENGINE PYLON FWD FAIRING AREA REPAIRED IAW 1004-10 WORK INSTRUCTIONS AND FAA APPROVED FORM 8110-3, DATED 26 FEB 2010.
